... am now on my last week of pills of the second month and no period should I be concerned or is it just my body adjusting to the pill?
As long as you're taking them at the same time everyday, you don't have much to worry about. You will have weird bleeding while you're body is getting used to it. What you have when you're on active pills isn't your period, its break thru bleeding. Birth control pills decrease the lining of the uterus decreases, and this is what you "bleed" so it could be that break thru bleeding was all you have for this month. You don't have to start at a particular time on the placebo pills, so you still have time too.
- Ortho Tri-Cyclen Information for Consumers
- Ortho Tri-Cyclen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Tri-Cyclen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Oct 2010 • 1 answer
Posted 8 Jan 2011 • 1 answer
Posted 28 Mar 2011 • 1 answer
Posted 7 Oct 2012 • 2 answers
Ortho Tri-Cyclen - Ortho Try-Cyclen: I took 1 pill(last Monday) after I stopped my period and then I
Posted 12 Aug 2013 • 1 answer